# SDR 7C7A2016042501

- Difficulty date: April 25, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 33,923 hours, 36,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 85210003001
- Part serial: 8800170342
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO PAX DOOR.  TEMP ALLOWANCE IAW RD 8-52-1466 ISSUE 1.
